CaltechAUTHORS
  A Caltech Library Service

Locally connected simplicial maps

Aschbacher, M. and Segev, Y. (1992) Locally connected simplicial maps. Israel Journal of Mathematics, 77 (3). pp. 285-303. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20200512-125900851

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200512-125900851

Abstract

In Propositions 1.6 and 7.6 of his paper onp-group complexes of finite groups [5], Quillen establishes fundamental results comparing the homology and the fundamental group of the order complexes of posetsP, Q admitting a mapf :P →Q of posets with good local behavior. We prove the analogue of Quillen’s results for mapsf :K→L of simplicial complexesK andL in a more general setup.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf02773693DOIArticle
Additional Information:© 1992 Springer-Verlag. Received 05 May 1991; Revised 11 November 1991; Issue Date October 1992. This work was partially supported by BSF 88-00164. The first author is partially supported by NSF DMS-8721480 and NSA MDA90-88-H-2032.
Funders:
Funding AgencyGrant Number
Binational Science Foundation (USA-Israel)88-00164
NSFDMS-8721480
National Security AgencyMDA90-88-H-2032
Subject Keywords:Fundamental Group; Local System; Simplicial Complex; Order Complex; Connect SIMPLICIAL
Issue or Number:3
Record Number:CaltechAUTHORS:20200512-125900851
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200512-125900851
Official Citation:Aschbacher, M., Segev, Y. Locally connected simplicial maps. Israel J. Math. 77, 285–303 (1992). https://doi.org/10.1007/BF02773693
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103143
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 May 2020 20:56
Last Modified:12 May 2020 20:56

Repository Staff Only: item control page